# SDR CALA2019090201476

- Difficulty date: August 30, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230534200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE AREA SHEAR TIE O FR28 BTWN STR 43R-44 HAS CORROSION FR28 STR 43R-44 PER NR LP 9298311 FOUND FWD CARGO BILGE AREA SHEAR TIE FR28 STR 41R-44 OUT OF LIMITS ORIG THICKNESS .055IN MAT LOSS .031IN REMAINING MAT .024IN AL LOWABLE LOSS .003IN IAW SM ASNA3042 REMOVED AND REPLACED SHEAR TIE IAW SRM 51-72-11.
